Q. I am under treatment for diarrhea for past 10 months. Can I include curd and lassi in my food?

Answered by Dr. Ohams Henry and medically reviewed by Dr. Nithila A

 

New
Do you have a question on Diarrhea or Lactose-free Diet? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am suffering from diarrhea for the past 10 months and having treatment at the hospital. I want to know about the diets I should have. The doctor says no for milk, but fine to have curd or lassi. I want to confirm if I can have curd and lassi?


Related Questions:
Antibiotic-Associated Diarrhea (AAD)
What diet can I take to increase my weight? I am lactose intolerant. Please help.
I have diarrhea following constipation for a long time. Why?
 

Dr. Ohams Henry
MEDICINE AND SURGERY., MEDICINE AND SURGERY
Family Physician, General Practitioner

Hello,

Welcome to icliniq.com.

Probably your diarrhea comes when consuming milk containing food, which means your intestines are intolerant to lactose, which is the sugar that is present in milk. We call such situation as lactose intolerant enteritis. Curd and lassi you can take because their lactose content has been degraded by fermentation and so you can have both.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Why is 5-month-old baby having loose motion with pH level of 6?
Query: Hi doctor, I have a 5-month-old baby who is having loose motion, so got his test done for reducing substances. It has a pH level of 6 and a positive report. What does this report signify? Otherwise, he is very gassy and burps and passes gas a lot. Please help.  Read Full »
Dr. Shilpa Reddy Diggireddy
Paediatrician

Answer: Hello, Welcome to icliniq.com. The reports (attachment removed to protect patient identity) state that he is lactose intolerant. You have to avoid milk and milk products for a minimum of 15 days. Give him normal food, rice, dal, and vegetables, etc. After his stool has returned to normal color and...  Read Full »
 
Had spicy food and suffering from diarrhea. How to treat it?
Query: Hi doctor, Three days back, I had food for dinner. The food was spicy. Next day, in the morning, I vomited it completely. I suffer from diarrhea for the past two days, and I feel tired. Please suggest me.  Read Full »
Dr. Shaieka Islam Deeba
General Practitioner

Answer: Hi, Welcome to icliniq.com. You are suffering from acute gastroenteritis. As you are feeling tired, you must take ORS (oral rehydration solution) after passing of each stool. Otherwise, you would become dehydrated. Take plenty of water and ORS. Avoid taking spicy foods. Avoid eating foods from out...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Ankylosing Spondylitis
This article discusses about the causes, pathology, clinical features, musculoskeletal manifestation, investigation and ...Read more »
Is having severe leg pain during pregnancy normal?
Hello doctor, There is a complaint of severe pain in both the legs in my wife who is 14 weeks pregnant. She is unable t ...Read more »
The pulse rate started to fall after giving Epinephrine in a 4-year-old child. Kindly give your opinion.
Hello doctor, I am reviewing the patient care of a 4-year-old child diagnosed with the flu. He was having trouble breat ...Read more »
 
 

Also Read Answers From